MathSciNet Relay Station
MathSciNet bibliographic data
MR908048 81E20 (53C80 58B20 58D15 81E30)
Bowick, M. J.; Rajeev, S. G. The holomorphic geometry of closed bosonic string theory and ${\rm Diff}\,S\sp 1/S\sp 1$. Nuclear Phys. B 293 (1987), no. 2, 348–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement